Alert archive / Pennsylvania / Wind Advisories in 2008

Wind Advisory 1, NWS State College, PA

January 8, 200833 counties in Pennsylvania

NWS State College, PA issued this wind advisory at Jan 8, 2008, 3:19 PM EST for 33 counties in Pennsylvania. It took effect at Jan 9, 2008, 1:00 AM EST. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Jan 8, 2008, 3:19 PM EST (20:19 UTC)
In effect from
Jan 9, 2008, 1:00 AM EST
Expired
Jan 9, 2008, 10:16 AM EST
In force
9 hr
Issued by
NWS State College, PA
All 33 counties

Adams County, PA, Bedford County, PA, Blair County, PA, Cambria County, PA, Cameron County, PA, Centre County, PA, Clearfield County, PA, Clinton County, PA, Columbia County, PA, Cumberland County, PA, Dauphin County, PA, Elk County, PA, Franklin County, PA, Fulton County, PA, Huntingdon County, PA, Juniata County, PA, Lancaster County, PA, Lebanon County, PA, Lycoming County, PA, McKean County, PA, Mifflin County, PA, Montour County, PA, Northumberland County, PA, Perry County, PA, Potter County, PA, Schuylkill County, PA, Snyder County, PA, Somerset County, PA, Sullivan County, PA, Tioga County, PA, Union County, PA, Warren County, PA, York County, PA

The radar

The State College radar (KCCX), 43 km from the middle of the area, began a volume at 20:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 12:00Z, 8.3 hours before the alert went out and 201 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 12:00Z on 2008-01-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 12:00Z on 2008-01-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 69 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1154 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
69 m²/s²
0-3 km storm-relative helicity
125 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS71 KCTP 082019
NPWCTP

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE STATE COLLEGE PA
319 PM EST TUE JAN 8 2008

...WINDY CONDITIONS WILL PRECEDE AND FOLLOW THE PASSAGE OF A COLD
FRONT LATE TONIGHT AND WEDNESDAY MORNING...

.SOUTHERLY WINDS WILL STRENGTHEN LATE TONIGHT...BEFORE A COLD
FRONT SWEEPS EAST ACROSS PENNSYLVANIA FOLLOWED BY A SEVERAL HOUR
PERIOD OF STRONG WESTERLY WIND GUSTS.

PAZ004>006-010-011-017-024-025-033-034-091000-
/O.NEW.KCTP.WI.Y.0001.080109T0600Z-080109T1700Z/
WARREN-MCKEAN-POTTER-ELK-CAMERON-CLEARFIELD-CAMBRIA-BLAIR-
SOMERSET-BEDFORD-
319 PM EST TUE JAN 8 2008

...WIND ADVISORY IN EFFECT FROM 1 AM TO 12 PM EST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 12 PM EST WEDNESDAY. 

A BELT OF STRONG SOUTHERLY WINDS WILL MOVE NORTHEAST ACROSS THE
REGION DURING A SEVERAL HOUR PERIOD SHORTLY AFTER MIDNIGHT
TONIGHT. SOUTHERLY WIND GUSTS UP TO 50 MPH ARE POSSIBLE...MAINLY
ACROSS THE HIGHER ELEVATIONS AND THROUGHOUT MORE NARROW...NORTH TO
SOUTH ORIENTED VALLEYS. 

A COLD FRONT WILL PUSH ACROSS THE ALLEGHENY PLATEAU REGION WELL
AFTER MIDNIGHT...POSSIBLY ACCOMPANIED BY A GUSTY THUNDERSTORM.
WINDS WILL SHIFT TO THE WEST FOLLOWING THE FRONT...AND COULD GUST
AROUND 45 MPH WEDNESDAY MORNING...BEFORE GRADUALLY DIMINISHING
WEDNESDAY AFTERNOON.

A WIND ADVISORY MEANS THAT STRONG...GUSTY WINDS WILL MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES IN EXPOSED
LOCATIONS. GUSTY WINDS COULD ALSO CAUSE SOME MINOR PROPERTY
DAMAGE.

$$

PAZ012-018-019-026>028-035>037-041-042-045-046-049>053-056>059-
063>066-091000-
/O.NEW.KCTP.WI.Y.0001.080109T0900Z-080109T1700Z/
NORTHERN CLINTON-NORTHERN CENTRE-SOUTHERN CENTRE-HUNTINGDON-
MIFFLIN-JUNIATA-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING-SULLIVAN-
SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-
NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-
CUMBERLAND-ADAMS-YORK-LANCASTER-
319 PM EST TUE JAN 8 2008

...WIND ADVISORY IN EFFECT FROM 4 AM TO 12 PM EST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 12 PM EST WEDNESDAY. 

A BELT OF STRONG SOUTHERLY WINDS WILL MOVE NORTHEAST ACROSS THE
REGION DURING THE EARLY MORNING HOURS WEDNESDAY. SOUTHERLY WIND
GUSTS UP TO 50 MPH ARE POSSIBLE...MAINLY ACROSS THE HIGHER
ELEVATIONS AND THROUGHOUT MORE NARROW...NORTH TO SOUTH ORIENTED
VALLEYS.

A COLD FRONT WILL PUSH ACROSS THE CENTRAL RIDGE AND VALLEY REGION
AND SUSQUEHANNA VALLEY AROUND...OR SHORTLY AFTER DAYBREAK WEDNESDAY.
THE FRONT MAY BE ACCOMPANIED BY A GUSTY THUNDERSTORM. WINDS WILL
SHIFT TO THE WEST FOLLOWING THE FRONT...AND COULD GUST AROUND 45
MPH LATE WEDNESDAY MORNING...BEFORE GRADUALLY DIMINISHING
WEDNESDAY AFTERNOON.

A WIND ADVISORY MEANS THAT STRONG...GUSTY WINDS WILL MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES IN EXPOSED
LOCATIONS. GUSTY WINDS COULD ALSO CAUSE SOME MINOR PROPERTY
DAMAGE.

$$

LAMBERT
2 follow-up statements
000 
WWUS71 KCTP 090957
NPWCTP

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE STATE COLLEGE PA
457 AM EST WED JAN 9 2008

...WINDY CONDITIONS WILL PRECEDE AND FOLLOW THE PASSAGE OF A COLD
FRONT THROUGH LATE WEDNESDAY MORNING...

.STRONG SOUTHERLY WINDS AHEAD OF A COLD FRONT WILL BE FOLLOWED BY
A SEVERAL HOUR PERIOD OF STRONG AND GUSTY WESTERLY WINDS AFTER
THE FRONT PASSES THIS MORNING.

PAZ004>006-010>012-017>019-024>028-033>037-041-042-045-046-
049>053-056>059-063>066-091700-
/O.CON.KCTP.WI.Y.0001.000000T0000Z-080109T1700Z/
WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-
JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING-
SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-
NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-
CUMBERLAND-ADAMS-YORK-LANCASTER-
457 AM EST WED JAN 9 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON EST TODAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL NOON EST TODAY. 

A STRONG COLD FRONT WILL PUSH ACROSS THE NORTHWEST MOUNTAINS AND
LAUREL HIGHLANDS BY AROUND SUNRISE THIS MORNING AND ACROSS THE
CENTRAL RIDGE AND VALLEY REGION AND SUSQUEHANNA VALLEY BY MID
MORNING. STRONG SOUTHERLY WINDS WITH GUSTS IN EXCESS OF 30 MPH ARE
OCCURRING AHEAD OF THE FRONT. WINDS WILL SHIFT TO THE SOUTHWEST
AND THEN WEST FOLLOWING THE PASSAGE OF THE FRONT...AND COULD GUST
IN EXCESS OF 50 MPH THIS MORNING...BEFORE GRADUALLY DIMINISHING
THIS AFTERNOON.

A WIND ADVISORY MEANS THAT STRONG...GUSTY WINDS WILL MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES IN EXPOSED
LOCATIONS. GUSTY WINDS COULD ALSO CAUSE SOME MINOR PROPERTY
DAMAGE.

$$

GARTNER/KF
000 
WWUS71 KCTP 091516
NPWCTP

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1016 AM EST WED JAN 9 2008


PAZ004>006-010>012-017>019-024>028-033>037-041-042-045-046-
049>053-056>059-063>066-091630-
/O.CAN.KCTP.WI.Y.0001.000000T0000Z-080109T1700Z/
WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-
JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING-
SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-
NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-
CUMBERLAND-ADAMS-YORK-LANCASTER-
1016 AM EST WED JAN 9 2008

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS CANCELLED THE
WIND ADVISORY. 

THE COLD FRONT HAS PASSED TO THE EAST. THE GUSTY WESTERLY WINDS
WILL CONTINUE TO DIE DOWN THROUGH THE LATE MORNING AND
AFTERNOON...AND HAVE ALREADY DROPPED BELOW ADVISORY THRESHOLDS.
WIND GUSTS UP TO 35 OR 40 MPH ARE STILL POSSIBLE LATE THIS
MORNING AND EARLY THIS AFTERNOON...ESPECIALLY OVER THE NORTHERN
AND WESTERN MOUNTAINS.

$$

DANGELO

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this wind advisory went out at Jan 8, 3:06 PM EST, 13 minutes earlier.

Area forecast discussion, Jan 8, 3:06 PM EST, 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
306 PM EST TUE JAN 8 2008

.SYNOPSIS...
HIGH PRESSURE NEAR BERMUDA WILL MAINTAIN A SOUTHWEST FLOW OF
UNSEASONABLY WARM AIR ACROSS CENTRAL PENNSYLVANIA THROUGH MUCH OF
TONIGHT...WITH TEMPERATURES HOLDING ABOUT 25 TO 30 DEGREES ABOVE
NORMAL. A COLD FRONT WILL SWEEP THROUGH THE REGION EARLY
WEDNESDAY MORNING...ACCOMPANIED BY SHOWERS AND GUSTY WINDS. THE
COOLER TEMPERATURES BEHIND THE COLD FRONT WEDNESDAY WILL STILL
REMAIN 15 DEGREES OR MORE ABOVE NORMAL FOR THIS TIME OF WINTER.
ANOTHER STORM SYSTEM WILL SWEEP NORTHEAST ACROSS THE REGION LATE
THURSDAY AND EARLY FRIDAY.

&&

.NEAR TERM /UNTIL 11 PM THIS EVENING/...
UNSEASONABLY WARM WEATHER CONTINUES THE MID TO LATE AFTERNOON.
TEMPERATURES WILL APPROACH RECORDS IN THE MID 60S AT MANY
LOCATIONS. CURRENT 19Z TEMPS ARE 61F AT KBFD...64F AT KJST...66F
AT KUNV...63F AT KIPT...66F AT KSEG AND KMDT...65 AT KLNS AND 69F
AT KTHV. COMPARE THESE TO THE RECORD HIGHS FOR THIS DATE LISTED AT
THE BOTTOM OF THE PAGE.

OTHER THAN A SMALL CHANCE FOR A SHOWER ACROSS THE FAR
NORTHWEST AS DAYLIGHT WANES...DRY WEATHER WILL CONTINUE INTO
EARLY THIS EVENING.

THE CURRENT THIN BKN VEIL OF CIRRUS WILL GIVE WAY TO THICK/LAYERED
STRATO AND ALTO CU THIS EVENING AS THE LEADING EDGE OF THE CLOUDS
RACE NE FROM THE PENN OHIO BORDER AT 45 KTS.

&&

.SHORT TERM /11 PM THIS EVENING THROUGH WEDNESDAY NIGHT/...
EXPECT COLD FRONT TO BLAST THRU CENTRAL PA ROUGHLY BTWN 09Z AND
13Z WED BASED ON LATEST SREF DATA. MIXED LAYER CAPE VALUES OF 100
TO A FEW HUNDRED J/KG ALONG AND JUST AHEAD OF THE FRONT...COMBINED
WITH STRONG LARGE SCALE FORCING ASSOCIATED POTENT UPPER LVL
SHORTWAVE WILL LEAD TO A SLIGHT CHC OF A TSRA WITH FROPA.

OF GREATER CONCERN WILL BE THE THREAT OF DAMAGING GRADIENT WIND
GUSTS ASSOCIATED WITH 70KT LL JET PROGGED TO SWEEP OVR THE REGION
EARLY WED MORNING. ADVISORY TYPE WIND GUSTS APPEAR LIKELY FOR A
FEW HRS WED AM...ROUGHLY BTWN 08Z AND 14Z. CURRENTLY
CONFIGURING/COORDINATING A WIND ADVISORY FOR THE WEST AND HIGH
TERRAIN OF THE NORTH AND EAST (MAINLY SCHUYLKILL AND SULLIVAN
COUNTIES) FOR LATE TONIGHT/EARLY WEDNESDAY. WOULDNT BE SURPRISED
TO SEE THE THE STRONGEST WIND GUSTS OF 40 TO 50 MPH OCCURRING FROM
THE SOUTH (AND MAINLY ACROSS THE ELEVATIONS AOA 2000 FT MSL) A FEW
HOURS PRIOR TO THE CFROPA.

POST FRONTAL OROGRAPHIC RAIN/SNOW SHWRS WILL LIKELY LINGER OVR THE
ALLEGHENY HIGHLANDS INTO WED AFTN. OTHERWISE...PRECIP SHOULD END
EAST OF MTNS BY LATE AM WITH CLEARING SKIES. GUSTY NW WINDS WILL
MAKE IT FEEL LIKE A RETURN TO WINTER. HOWEVER...THIS AIRMASS WILL
BE OF PACIFIC ORIGIN WITH 850 TEMPS ONLY BTWN -2C TO -4C.
THUS...EXPECT HIGHS IN THE 40S AND 50S.

HIGH PRESSURE SLIDING ACROSS THE AREA WED NIGHT/THURSDAY MORNING
WILL BRING CLEARING SKIES WITH LIGHT WIND...BUT STILL ABOVE NORMAL
MIN TEMPS IN THE 20S...TO AROUND 30F IN THE SOUTHEAST.

&&

.LONG TERM /THURSDAY THROUGH TUESDAY/...
THE NEXT SHORTWAVE...CURRENTLY ROLLING ASHORE OVR THE PACIFIC
NORTHWEST...WILL BE ON OUR DOORSTEP BY THURS AFTN. LATEST GEFS
DATA INDICATES PRIMARY SFC LO WILL TRACK THRU THE EASTERN GRT
LKS...RESULTING IN ANOTHER RAIN EVENT FOR CENTRAL PA. BLUSTERY WX
WILL FOLLOW FRI AND SAT...WITH JUST ENOUGH COLD AIR TO PRODUCE SCT
LAKE EFFECT SNOW SHWRS OVR THE ALLEGHENIES. MED RANGE MODELS
CONTINUE TO INDICATE POTENTIAL OF AN EAST COAST STORM SUN/MON.
LATEST GEFS AND ECMWF DATA INDICATE SOUTHEAST PA STANDS THE BEST
CHC FOR A PERIOD OF SNOW/RAIN SUN NITE OR EARLY MONDAY.

&&

.AVIATION /20Z TUESDAY THROUGH SUNDAY/...
WIDESPREAD VFR ACCOMPANYING THE UNUSUALLY WARM EARLY JANUARY THAW
ACROSS CENTRAL PENN. SCT-BKN CIRRUS CLOUDS...WILL TRANSITION TO A
THICKENING MID CLOUD DECK FROM THE WEST LATE TODAY (WEST) AND THIS
EVENING ACROSS THE ERN HALF OF PENN. MVFR CIGS AND VSBYS IN RAIN
SHOWERS WILL BECOME WIDESPREAD...AS WILL LOW LEVEL (SOUTHERLY)
WIND SHEAR AS A STRONG 60-70 KT SOUTHERLY LOW LEVEL JET AT THE 850
HPA PRESSURE LEVEL SWEEPS NE FROM THE OHIO VALLEY...REACHING ERN
PENN BETWEEN 08-12Z WED.

MARGINAL INSTABILITY WILL BRING A CHC FOR A TSRA ACROSS THE WRN
MTNS OVERNIGHT...AND A LOWER PROBABILITY OF TSRA ACROSS THE
CENTRAL AND EAST EARLY WEDNESDAY...AS THE LLVL JET LOSES ABOUT
10-15 KTS OF STRENGTH.

FOLLOWING THE COLD FRONTAL PASSAGE...A RATHER BRIEF SEVERAL HOUR
WINDOW OF POTENTIAL WESTERLY WIND GUSTS OF 35 TO 40 KTS WILL OCCUR
IN MOST LOCATIONS UNTIL AROUND 18Z. AGAIN THE BEST CHC OF A HIGHER
WIND GUSTS AROUND 40 KTS WILL BE ACROSS THE WRN AND NRN MTNS
(BENEATH THE DESCENDING LEFT ENTRANCE REGION OF A 110KT JET AT THE
300 HPA PRESSURE LEVEL.

VFR FLYING CONDITIONS WILL QUICKLY SET IN ACROSS THE CENTRAL AND
EASTERN TAF SITES BY 16Z WEDNESDAY...WHILE SCATTERED MVFR
CIGS AND A FEW LIGHT SHRA/SHSN MAY PERSIST AT KJST AND KBFD THROUGH
THE LATE AFTERNOON AS THE 500 HPA THERMAL TROUGH MOVES ACROSS
WESTERN PENN.

VFR WEATHER FOR WEDNESDAY EVENING THROUGH THURSDAY
AFTERNOON...BEFORE CLOUDS LOWER/THICKEN TO WIDESPREAD MVFR WITH
AREAS OF IFR CIGS AND VSBYS ACROSS THE REGION (MAINLY HIGHER
TERRAIN) THURSDAY NIGHT INTO THE LATE MORNING HOURS FRIDAY.
ANOTHER ROUND OF LLVL WIND SHEAR IS LIKELY THURSDAY NIGHT WITH A
SIMILAR STRONG SOUTHERLY LL JET.

A NEAR REPEAT OF THE TIMING OF IMPROVING FLYING CONDITIONS FRIDAY
AFTERNOON AND EVENING (SIMILAR TO WHAT WELL SEE WEDNESDAY).
WESTERLY SFC WIND GUSTS OF 30-35 KTS...AND MECHANICAL TURBULENCE
WILL LIKELY IMPACT TAKEOFF AND FAP TO REGIONAL AIRWAYS FRIDAY
MORNING...AGAIN SIMILAR TO WHATS EXPECTED DURING THE MID TO LATE
MORNING HOURS WEDNESDAY.

COLDER WEATHER WITH MAINLY VFR EXPECTED SATURDAY INTO
SUNDAY...WITH JUST ISOLATED TO SCATTERED MVFR CIGS AND VSBYS
ACROSS THE WESTERN PENN HIGH TERRAIN IN SSNOW SHOWERS.

&&

.CLIMATE...
RECORDS FOR TODAY...ALL SET ON A VERY WARM DAY IN 1998
HARRISBURG 	68
WILLIAMSPORT 	64

UNOFFICIAL COOP SITE RECORDS FOR TODAY...ALSO ALL SET IN 1998
BRADFORD 	64
ALTOONA 	65
STATE COLLEGE 	65
LANCASTER 	65
YORK 		67

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SYNOPSIS...FITZGERALD/LAMBERT
NEAR TERM...LAMBERT
SHORT TERM...FITZGERALD/LAMBERT
LONG TERM...FITZGERALD
AVIATION...LAMBERT/GARTNER/TYBURSKI
CLIMATE...
Hazardous weather outlook, Jan 8, 5:19 AM EST, 10 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
519 AM EST TUE JAN 8 2008

PAZ004>006-010>012-017>019-024>028-033>037-041-042-045-046-049>053-
056>059-063>066-091030-
WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-
JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING-
SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-
NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND-
ADAMS-YORK-LANCASTER-
519 AM EST TUE JAN 8 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT

A SHARP COLD FRONT WILL MOVE THROUGH THE AREA WEDNESDAY MORNING...ACCOMPANIED
BY STRONG...GUSTY WINDS. WIND GUSTS ASSOCIATED WITH THE FRONTAL
PASSAGE COULD BE NEAR 50 MPH...MAINLY BETWEEN THE HOURS OF 4 AND
10 AM. THESE WIND GUSTS COULD POTENTIALLY RESULT IN MINOR PROPERTY
DAMAGE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A SHARP COLD FRONT WILL MOVE THROUGH THE AREA WEDNESDAY MORNING...ACCOMPANIED
BY STRONG...GUSTY WINDS. WIND GUSTS ASSOCIATED WITH THE FRONTAL
PASSAGE COULD BE NEAR 50 MPH...MAINLY BETWEEN THE HOURS OF 4 AND
10 AM. THESE WIND GUSTS COULD POTENTIALLY RESULT IN MINOR PROPERTY
DAMAGE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Wind Advisories in Pennsylvania, 2008Every wind advisory in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.